# SDR ASOA2014071110868

- Difficulty date: July 5, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 25,288 hours, 17,666 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Condition: Misinstalled
- Location: Seat Back
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 11CD AND 5AB RETURNED FROM REFURB WITH SEAT BACK COVER IN WRONG LOCATION  SWAPPED SEAT BACK COVERS FM 11CD T 5AB IAW C&D ZODIAC CMM 25-21-69.   THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
